# SDR ASAA2022030737644

- Difficulty date: March 7, 2022
- Submitted: March 9, 2022
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 25,009 hours, 7,887 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOLAND NOT SUCESSFUL LANDED LEFT OF CENTERLINE. CALM WINDS CRITICAL AREA CLEAR. GROUNDED - YES. DFCS BITE CK - NO CURRENT FAULT / FAULT HISTORY. ACCOMPLISHED LAND VERIFY IAW B737-900 AMM 22-00-01 - PASSED.
